# SDR AALA202403141125

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5313322820090
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE LEFT-HAND CONTINUITY FITTING, BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO BE REPLACED AS PART OF THE MAJOR REPAIRS BEING ACCOMPLISHED TO THE FLIGHT DECK WINDSHIELD FRAMING PER EA 350216. REPLACED CONTINUITY FITTING EA 350216.
